Free Shipping in Singapore above $150 | International Shipping

$7.90$92.40

Panadol Extra – 20’S

Buy 1 get 1 free!

Panadol Extra with Optizorb helps to provide stronger pain relief as compared to standard paracetamol alone. Containing the same active ingredients as Panadol Extra but using a new disintegrant technology, Panadol Extra with Optizorb provides fast*, suitable, effective relief of tough pain, while being gentle on the stomach.

Each caplet contains:

  • Paracetamol = 500mg
  • Caffeine=  65mg

Panadol Extra with Optizorb can be used for:

  • Bad headaches
  • Backaches
  • Toothaches
Hurry up! Just 12 items left in stock
Clear

Earn up to 92 CarePoints Points.

Earn up to 92 CarePoints Points.

  • Description
  • Additional information
  • Warranty
  • Reviews (0)
  • Questions & Answers

Description

Feeling Unwell?

Overworked? Lack of Sleep?
Fever, runny nose, coughing and headache are the most common result of lack of rest.
There are times where we often work harder than we should.
In case of such situations happening, we should be prepared for them.

Introducing Panadol Extra 20s:

panadolextra1

Panadol Extra with Optizorb helps to provide stronger pain relief as compared to standard paracetamol alone. Containing the same active ingredients as Panadol Extra but using a new disintegrant technology, Panadol Extra with Optizorb provides fast*, suitable, effective relief of tough pain, while being gentle on the stomach.

Each caplet contains:

  • Paracetamol = 500mg
  • Caffeine=  65mg

Panadol Extra with Optizorb can be used for:

  • Bad headaches
  • Backaches
  • Toothaches

Panadol Extra with Optizorb dissolves quickly (in the stomach) and leaves the body naturally**. It is suitable for most of the family.

  • http://www.panadol.com/sg/collective-knowledge/what-is-optizorb.html

* Individual response varies.
** Residues leave the body after taking effect when taken in accordance to the dosage instructions on the product label.
Individual response varies. If symptoms persist, please consult a healthcare professional.

Directions:

How to use Panadol Extra with Optizorb:

AgesDoseHow often
Adults & children over 12 years1-2 capletsEvery 4 hours as required, do not exceed 8 caplets in 24 hours

Not suitable for children under 12 years and pregnant women

Do not exceed the stated dose

Do not take with any other products containing paracetamol at the same time.

Storage Conditions:

Store below 30˚C

Keep out of reach of children

ALWAYS READ THE LABEL. Use only as directed. Incorrect use could be harmful. Consult your doctor if symptoms persist.

Disclaimer:

The content of this website is provided for general informational purposes only and is not intended as, nor should it be considered a substitute for, professional medical advice. Do not use the information on this website for diagnosing or treating any medical or health condition. If you have or suspect you have a medical problem, promptly contact your professional healthcare provider

Additional information

Weight0.3 kg
Dimensions0.3 x 0.35 x 5 cm
Option

Unit, Dozen (12 Boxes)

Warranty

All products covered by a 7 days exchange policy(from date of receipt).

There is no warranty for this product.

Reviews

There are no reviews yet.

Be the first to review “Panadol Extra – 20’S”

Your email address will not be published. Required fields are marked *

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

You may also like…

Free Shipping(Singapore) above $150 Dismiss

0

Your Cart

%d bloggers like this: